RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 1, Pages 37–45 (Mi ppi2100)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Local distributions and reconstruction of hypercube eigenfunctions

A. Yu. Vasil'eva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Moscow

Abstract: We study eigenfunctions of a binary $n$-dimensional hypercube. We obtain a formula relating local distributions of such a function in a pair of orthogonal faces. Based on this, we prove that under certain conditions an eigenfunction can be reconstructed partially or completely given its values on a sphere.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:1, 32–39

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 07.03.2012
Revised: 31.10.2012

Citation: A. Yu. Vasil'eva, “Local distributions and reconstruction of hypercube eigenfunctions”, Probl. Peredachi Inf., 49:1 (2013), 37–45; Problems Inform. Transmission, 49:1 (2013), 32–39

Citation in format AMSBIB
\Bibitem{Vas13}
\by A.~Yu.~Vasil'eva
\paper Local distributions and reconstruction of hypercube eigenfunctions
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 1
\pages 37--45
\mathnet{http://mi.mathnet.ru/ppi2100}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 1
\pages 32--39
\crossref{https://doi.org/10.1134/S0032946013010031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317746000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876277995}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2100
  • http://mi.mathnet.ru/eng/ppi/v49/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Vasil'eva, “Reconstruction of eigenfunctions of a $q$-ary $n$-dimensional hypercube”, Problems Inform. Transmission, 51:3 (2015), 231–239  mathnet  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:195
    Full text:42
    References:29
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020